# SDR RAIA950803

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 2150 · Cabin Cooling System
- Part: Lt Pack
- Condition: Smoking
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - THE LT PACK PUTS OUT SMOKE.  MAINTENANCE PERFORMED GROUND RUNS, NO SMOKE NOTED.  (W)
